| Catalog Number |
CS-15122-F |
| Medical Device Problem Codes |
Material Invagination (1336); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the doctor checked the expiration date of the product before surgery, opened the product guidewire without obvious abnormality, the guidewire entry is not smooth during the puncture process, the guidewire is difficult to withdraw after the completion of the puncture, and the guidewire is difficult to withdraw after many times of adjusting the position and the catheter, and the guidewire is seen abnormal after the withdrawal, and it bends in many places, and there is the risk of repeated puncture, which is easy to lead to the risk of secondary injuries." the user changed to a new set.There was no medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description